# SDR ASAA2016041816446

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 3,170 hours, 1,062 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP.  ACFT GROUNDED. ACCOMPLISHED SATCOM RESET PROCEDURE IAW QRH. SATCOM OPS NORMAL.
